Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The equivariant Brauer groups of commuting
free and proper actions are isomorphic


Authors: Alexander Kumjian, Iain Raeburn and Dana P. Williams
Journal: Proc. Amer. Math. Soc. 124 (1996), 809-817
MSC (1991): Primary 46L05, 46L35
DOI: https://doi.org/10.1090/S0002-9939-96-03146-2
MathSciNet review: 1301034
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If $X$ is a locally compact space which admits commuting free and proper actions of locally compact groups $G$ and $H$, then the Brauer groups $\operatorname{Br}_H(G\backslash X)$ and $\operatorname{Br}_G(X/H)$ are naturally isomorphic.


References [Enhancements On Off] (What's this?)

  • 1. F. Combes, Crossed products and Morita equivalence, Proc. London Math. Soc. (3) 49 (1984), 289--306. MR 86c:46081
  • 2. David Crocker, Alex Kumjian, Iain Raeburn, and Dana P. Williams, An equivariant Brauer group and actions of groups on $C^*$-algebras, preprint.
  • 3. Raul E. Curto, Paul Muhly, and Dana P. Williams, Crossed products of strongly Morita equivalent $C^*$-algebras, Proc. Amer. Math. Soc. 90 (1984), 528--530. MR 85i:46083
  • 4. Jacques Dixmier, $C^*$-algebras, North-Holland, New York, 1977.MR 56:16388
  • 5. Edward Effros, Transformation groups and $C^*$-algebras, Ann. of Math. (2) 81 (1965), 38--55. MR 30:5175
  • 6. J. M. G. Fell, An extension of Mackey's method to Banach $*$-algebraic bundles, Mem. Amer. Math. Soc. 90 (1969), 1--168. MR 41:4255
  • 7. Philip Green, $C^*$-algebras of transformation groups with smooth orbit space, Pacific J. Math. 72 (1977), 71--97. MR 56:12170
  • 8. ------ The local structure of twisted covariance algebras, Acta Math. 140 (1978), 191--150. MR 58:12376
  • 9. Kjeld Knudsen Jensen and Klaus Thomsen, Elements of $KK$-theory, Birkhäuser, Boston, 1991.MR 94b:19008
  • 10. Iain Raeburn, On the Picard group of a continuous-trace $C^*$-algebra, Trans. Amer. Math. Soc. 263 (1981), 183--205. MR 82b:46090
  • 11. ------ Induced $C^*$-algebras and a symmetric imprimitivity theorem, Math. Ann. 280 (1988), 369--387. MR 90k:46144
  • 12. Iain Raeburn and Jonathan Rosenberg, Crossed products of continuous-trace $C^*$-algebras by smooth actions, Trans. Amer. Math. Soc. 305 (1988), 1--45. MR 89e:46077
  • 13. Iain Raeburn and Dana P. Williams, Pull-backs of $C^*$-algebras and crossed products by certain diagonal actions, Trans. Amer. Math. Soc. 287 (1985), 755--777. MR 86m:46054
  • 14. Marc A. Rieffel, Unitary representations of group extensions: An algebraic approach to the theory of Mackey and Blattner, Adv. in Math. Suppl. Stud. 4 (1979), 43--81. MR 81h:22004
  • 15. ------ Applications of strong Morita equivalence to transformation group $C^*$-algebras, Proc. Sympos. Pure Math., vol. 38, Part I, Amer. Math. Soc., Providence, RI, 1982, pp. 299--310. MR 84k:46046

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L05, 46L35

Retrieve articles in all journals with MSC (1991): 46L05, 46L35


Additional Information

Alexander Kumjian
Affiliation: Department of Mathematics, University of Nevada, Reno, Nevada 89557
Email: alex@math.unr.edu

Iain Raeburn
Affiliation: Department of Mathematics, University of Newcastle, Newcastle, New South Wales 2308, Australia
Email: iain@math.newcastle.edu.au

Dana P. Williams
Affiliation: Department of Mathematics, Dartmouth College, Hanover, New Hampshire 03755-3551
Email: dana.williams@dartmouth.edu

DOI: https://doi.org/10.1090/S0002-9939-96-03146-2
Keywords: Crossed product, continuous-trace, $C^*$-algebra, Morita equivalence
Received by editor(s): August 30, 1994
Additional Notes: The third author was partially supported by the National Science Foundation.
This research was supported by the Australian Department of Industry, Science, and Tech- nology.
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society